# SDR SWAA2022100549193

- Difficulty date: September 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD WET AREA FLOOR PANEL 221EF UPPER SURFACE FLAKING / [01] MEASUREMENTS;[02] REPAIRED TOP SURFACE DAMAGE ON FLOOR PANEL 221EF AS MARKED WITH A PERMANENT REPAIR AS PER B737 SRM 53-00-50-2R-1 ; MATERIAL USED PO#1690463 AND PO#1742840;[03] PERFORMED TAP TEST ON REPAIRED AREA ; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[04] VERIFIED STEPS 1; 2 AND 3
